Training & Nutrition - Riding on antibiotics
Bikeforums.net is a forum about nothing but bikes. Our community can help you find information about hard-to-find and localized information like bicycle tours, specialties like where in your area to have your recumbent bike serviced, or what are the best bicycle tires and seats for the activities you use your bike for.
07-09-11, 03:27 AM
I am taking cephalexin for a tooth infection. I know I am supposed to get rest. But I wonder if it would be OK to ride. I have been resting, but I do feel a bit run down. Anyone else have experience with this?
07-09-11, 08:13 AM
No, but the advice is the same- go for an easy ride and be prepared to turn around and go home if it sucks. If the easy ride goes ok, try a somewhat longer ride, etc.
07-09-11, 08:52 AM
Sure go ahead and ride- just be reasonable about it-like ericm979 says.
Don't ride 35 miles 2 hours-maybe 30-40 minutes-easy pace.
Cut what you normally do in half.
07-09-11, 03:33 PM
Thanks guys. I did about half of what I usually do on a Saturday. I feel pretty good and don't feel like I set myself back any on the infection.
Anit biotics can increase your skin's sensitivity to sunlight. Slather up on sunblock.
07-09-11, 06:58 PM
I've had no trouble riding while on antibiotics. In fact, my doctor never said I needed to change anything other than take them on time.
07-12-11, 01:01 AM
depending on which antibiotic you are on, it's advisable for you to stay out of the sun. (Take it from the girl who passed out from sun on doxycycline before she was a pharm tech and knew better!) Some cause digestive problems that may get worse with exercise, make sure to take antibiotics with food if they cause digestive upset, and use probiotics to help prevent (Either a straight up acidophilus or a antibiotic geared one like Florastor)
07-12-11, 02:45 AM
You go any faster?
Powered by vBulletin® Version 4.1.12 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.